# SDR QXEA2013051301010

- Difficulty date: May 13, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33P, CORROSION POSSIBLY EXTENDING UNDER FRAME BS 116 FLANGE.  REMOVED CORROSION IAW SRM 53-00-00-02-17, REV 12 MIN THICKNESS NOTED .070".  CONFIRMED CRACK FREE REF NTM 51-00-04-910-801, PT 1 & 51-00-06-910-801, PT 1 REV9.  STRINGER IS OUT OF LIMITS IAW SRM 53-00-00-02-17, REV 12 DUE TO BLEND IN FLANGE GROWOUT.  FOUND BLEND IN LIMITS IAW RD8/4-53-5414, ISS 1.  ALODINED & PRIMED IAW RD8/4-53-5414 ISS 1.  APPLIED ALUMINIZED AND CPC IAW RD8/4-53-5414, ISS 1.  PRIOR TO TREATING AND PAINTING, INSTALLED RIVETS IAW SRM 51-42-05-02-01, REV 12.  COMPLIED WITH TASK CARD RD8/4-53-5414, WO 143293.
